# SDR SWAA110525

- Difficulty date: January 19, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 58,809 hours, 56,086 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND WING BOX RT UPPER I/B BEAM WEB CRACKED.  REPAIRED WEB PER SRM.
